# SDR SWAA2019020729337

- Difficulty date: January 24, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRAP FOR SHEAR WEB CORRODED AT BS 1016, RBL 2.8.  R&R STRAP IAW SRM AND DWG.
